Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe abdominal pain, severe bleeding after mirena insertion. Need to go to emergency?

I am a 25 yr old woman had the Mirena inserted set 7 this year. I have been bleeding non stop lightly since I got it. Now the last week I was having pregnancy symptoms . ( Ie intense sense of smell, heavy aching breasts, more hungry than normal) Now today I have a killer pain in my right side abdomen , and the bleeding has changed. Its dark red, and heavy. More like I cut myself then a normal menstrual blood. I checked for the cord last night and I could still feel it. My question is this normal, or should I go to the E.R? I don t have a family doctor.
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor